# SDR IPXA2018071331639

- Difficulty date: July 2, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 98,206 hours, 17,942 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING L/E BEADED DOBLER IS CRACKED BETWEEN STA XOS 783.2-789.6. REPAIRED CRACKED RT WING FIXED L/E BEADED DOUBLER AT STA XOS 783.2-789.6 IAW SRM 57-40-02 REPAIR 15 FIG 205.
